# SDR DL72S953545

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switches
- Condition: Dirty
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH, NOSE GEAR DOOR LIGHTS ON FORWARD PANEL AND FLIGHT ENGINEER'S PANEL TOOK EXCEPTIONALLY LONG, 30-50 SECONDS, TO EXTINGUISH.  CORRECTIVE ACTION.  CLEANED DEBRIS FROM NOSE LANDING GEAR DOOR SWITCHES.  CKS OK.  NO MRR. REJECTED. 08-31-05 GT 595.
